MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the Irish Dental Association · 2000

Red man syndrome during administration of prophylactic antibiotic against infective endocarditis.

Ngeow W C, Chai W L, Moody A B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Red man syndrome (RMS) is the occurrence flushing, pruritus, chest pain, muscle spasm or hypotension during vancomycin infusion. It usually happens as a result of rapid infusion of the drug but may also occur after slow administration. The frequency and severity of this phenomenon diminish with repeated administration of vancomycin. A case is presented whereby RMS occurred while prophylactic antibiotic against infective endocarditis was administered.

Для цитирования: Ngeow W C, Chai W L, Moody A B. Red man syndrome during administration of prophylactic antibiotic against infective endocarditis.. Journal of the Irish Dental Association. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.